# SDR SIMA20200306001

- Difficulty date: March 6, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 47,113 hours, 42,787 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Fitting
- Part number: 13516839601
- Condition: Out Of Tolerance
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER 2 LOWER ROD FITTING UPPER FLANGE FAILED DIMENSIONAL CHECK,  FITTING REQUIRES REPLACEMENT.-C/A-REMOVED AND REPLACED LOWER ROD FITTING ASSY IAW SRM 55-40-02
